# SDR AALA20120724007

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 6,453 hours, 2,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN IN AREA FROM STATIONS 905 TO 927, BETWEEN STRINGERS 21 AND 23 LEFT.  COMPLETED CORROSION REPAIR PER EA B737-53-025153.
